# SDR 97ZZZX4256

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N790Z
- Make and model: Amd FALCON2000
- Aircraft serial: 31
- Engine: Cfe CFE73811B
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Part number: 3057T20P02
- Condition: Chafed
- Location: Lt Eng Fadec
- Part time: 584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FADEC WIRING HARNESS CHAFED WHERE IT PASSES THROUGH CLAMP.  SUBMITTER STATED CLAMP NEEDS CUSHION TO PREVENT WIRE FROM BEING DAMAGED.
